# SDR ASAA2014041407674

- Difficulty date: April 14, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A0040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WASTE TANK VACUUM OUTLET SKIN CUT OUT IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION.  FOUND IN LIMITS IAW SRM 53-00-01.  ALODINE AND PRIMER APPLIED IAW SRM 51-20-01.  TOP COAT APPLIED IAW AMM 51-21-00.
